# SDR 08FDEA04876

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 63,921 hours, 28,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6045067075T651
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT STA 879 TO 919 LBL 107 HAS SEVERAL FASTENER HOLES DAMAGED ON THE OTBD LOWER LEG FROM PREVIOUS REWORK.  REMOVED AND REPLACED SEAT TRACK, FAB NEW SEAT TRACK SECTION AND SPLICES IAW SRM 51-31-01, 53-70-00 FIG 1 SHEET 1 AND MAE TRAVELER T8/767563 AND T8/767564.  MAJOR REPAIR RII.
